MAUDE Adverse Event Report: Biomet France S.A.R.L. BIOMET BC R 1X40 US; Bone Cement

Biomet France S.A.R.L. BIOMET BC R 1X40 US; Bone Cement
Catalog Number 110035368
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial right total knee arthroplasty and was discharged from physical therapy three days later with a range of motion of 0¿121 degrees.Approximately two weeks after discharge from physical therapy, the patient experienced a sudden onset of severe knee pain upon waking up.The patient continues to experience pain and decreased range of motion.The patient has undergone two additional courses of physical therapy outside of the initial post-operative therapy course.The event is ongoing.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4) d10 - associated medical devices: articular surface fixed bearing ultracongruent (uc) right 12 mm height; item# 42522200412; lot# 67620080 tibia cemented 5 degree stemmed right size c; item# 42532006402; lot# 67017716 femur cemented cruciate retaining (cr) standard right size 5; item# 42502605802; lot# 67351018 all poly patella cemented 29 mm diameter; item# 42540000029; lot# 67535801 the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
BIOMET BC R 1X40 US
Common Device Name
Bone Cement
Manufacturer (Section D)
Biomet France S.A.R.L.
plateau de lautagne bp75
valence cedex 26903
FR  26903
Manufacturer (Section G)
Biomet France S.A.R.L.
plateau de lautagne bp75
valence cedex 26903
FR   26903
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50519229
Report Number3006946279-2026-00042
Device Sequence Number9375684
Product Code LOD
UDI-Device Identifier00887868214578
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K172408
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number110035368
Device Lot NumberAU14BE1202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11 Narrative.
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight157 LB